MAUDE Adverse Event Report: ST PAUL NORMOFLO FLUID WARMING DEVICE, IRRIGATING SYSTEM; SYSTEM, THERMAL REGULATING

ST PAUL NORMOFLO FLUID WARMING DEVICE, IRRIGATING SYSTEM; SYSTEM, THERMAL REGULATING
Model Number EQ-5000HF-EN-115V
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was overheating.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found.The product was received for evaluation.Visual and functional testing were performed.Wear and tear damage to pole clamp, membrane switch, top and bottom enclosure were noted during the visual inspection.Functional testing was unable to duplicate reported problem.The root cause of the reported issue could not be established as the reported problem could not be duplicated.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
NORMOFLO FLUID WARMING DEVICE, IRRIGATING SYSTEM
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15362608
Report Number3012307300-2022-17945
Device Sequence Number5206158
Product Code DWJ
UDI-Device Identifier50695085003593
UDI-Public50695085003593
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQ-5000HF-EN-115V
Device Catalogue NumberEQ-5000HF-EN-115V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown